RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 2, Issue 1  


Groups with the minimality condition for the subgroups
V. A. Khoteev, V. S. Charin
3
Non-normable extension of a $p$-adic field
A. F. Mutylin
11
Correcting closures in contact circuits
É. I. Nechiporuk
15
Concerning a lemma of A. B. Shidlovskii
K. Maler
25
Transcendence measure estimates for the values of $E$-functions
A. B. Shidlovskii
33
Density of smooth finitary functions in $\mathring{W}_p^r(\Omega)$
G. G. Kazaryan
45
Density of finite functions in weight classes
T. S. Pigolkina
53
Step-function approximations relative to the Hausdorff distance
Bl. Sendov
61
Zeros of polynomials with bounded logarithmic derivatives
E. G. Nikolaev
71
Some limit formulas for generalized functions
Yu. A. Brychkov, Yu. M. Shirokov
81
Note on theorem “the elements of the theory of functions and of functional analysis” by A. N. Kolmogorov and S. V. Fomin
N. N. Zhigulin
91
Universality of the sections of cubes
G. V. Epifanov
93
Mixed volumes and the probability of hitting in convex domains for a multidimensional normal distribution
V. A. Zalgaller
97
One condition for rigidity of composite surfaces
I. Kh. Sabitov
105

Information
Шестой симпозиум по математическому программированию
115
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019